Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Perfect simulation for locally continuous chains of infinite order

Full text
Gallo, Sandro [1] ; Garcia, Nancy L. [2]
Total Authors: 2
[1] Univ Fed Rio de Janeiro, Inst Matemat, BR-21941 Rio De Janeiro - Brazil
[2] Univ Estadual Campinas, Inst Matemat Estat & Comp Cient, BR-13081970 Campinas, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Stochastic Processes and their Applications; v. 123, n. 11, p. 3877-3902, NOV 2013.
Web of Science Citations: 2

We establish sufficient conditions for perfect simulation of chains of infinite order on a countable alphabet. The new assumption, localized continuity, is formalized with the help of the notion of context trees, and includes the traditional continuous case, probabilistic context trees and discontinuous kernels. Since our assumptions are more refined than uniform continuity, our algorithms perfectly simulate continuous chains faster than the existing algorithms of the literature. We provide several illustrative examples. (c) 2013 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 09/09809-1 - Stochastic processes with variable length memory: Monge-Kantorovich problem, bootstrap and particle systems
Grantee:Alexsandro Giacomo Grimbert Gallo
Support Opportunities: Scholarships in Brazil - Post-Doctoral